# SDR IPXA10559645

- Difficulty date: April 16, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 75753005001
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR, FWD HINGE SEGMENT HAS .030" MOVEMENT BETWEEN HINGE HALVES, ACCOMPLISH SRM ADD, EO B757-5230-17511 APP. B.  R & R FWD HINGE SEGMENT IAW MM 52-32-01, SOPM 20-50-01, SRM 51-40-05.
